# SDR FDEA202202250372

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 93,456 hours, 21,853 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pipe
- Part number: ARK7550759
- Part serial: NA
- Condition: None
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEVEL 2 HYD 1 FAIL DURING CLIMB OUT. HYDRAULIC 1  RESERVOIR QUANTITY INDICATED 0.0 ON THE HYDRAULIC  SYNOPTIC.   REPAIRED HYDRAULIC LINE USING RYNGLOK METHOD. REF                                 MD-11 AMM 20-10-01-2. LEAK AND OPS CHECKS GOOD. REF                               WRI 57-30/2508 FOR PANEL CLOSE UP.
